Announcement

Collapse
No announcement yet.

SOOO frustrated

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • GriffsMommy
    replied
    Thanks. We can talk to the dr about that. But from what the dr said he really wants him to stay on it so I doubt he would think it's a good idea to skip two days out of the week. I just hope by some miracle his body gets used to the medicine and he just goes back to normal in that regard.

    Leave a comment:


  • Briza
    replied
    Christine
    When I had the problem that your husband is having I would take my antidpressant Monday-Friday, and skip it on the weekends. That made it a lot easier for me to have fun on the weekends . Maybe it's something your husband could discuss with his doctor.
    Best wishes

    Leave a comment:


  • leelee88
    replied
    I would talk to the doctor again, because there is other meds out there that would help him..Maybe though it will just take time for his system to get used to the meds..

    Leave a comment:


  • GriffsMommy
    replied
    Don't worry Ronda, I didn't really expect people to have an answer. I just wanted to vent. I feel like such a failure as a wife sometimes. Before he started taking the Paxil I at least knew that I could make him feel good, even if it hurt me, I could make him feel good and happy in that way, because that is very important to him, and obviously w/ my issues that has suffered. Now I can't even do that for him. He hasn't been able to climax in a week and a half.

    Leave a comment:


  • leelee88
    replied
    I really dont know what to say but I thought you needed a (((((((((hug)))))))))))))...

    Leave a comment:


  • GriffsMommy
    replied
    He actually didn't take the dose until afterwards!!! Ugh! Thanks for the advise though.

    Leave a comment:


  • dancemomof2
    replied
    My thoughts were exactly what VM told you so I won;t repeat itagain. Good luck hun figuring it all out.

    Leave a comment:


  • vm
    replied
    I don't know if this would make any difference for your husband, but here's what I have found as a female and with a different antidepressant: When hubby and I had sex after I'd taken my dose of Lexapro it took FOREVER for me to orgasm. But if I wait to take my dose AFTER we've had sex, I am fine. Worth a shot just in case it might make a difference.

    Leave a comment:


  • GriffsMommy
    started a topic SOOO frustrated

    SOOO frustrated

    As many of you may remember, I had a cystoscopy this week which has basically thrown me into a flare that is still going strong. My poor hubby was really in need of some lovin' if you know what I mean. Even though I knew it was probably going to make my flare worse I told him I wanted to have sex.
    Here's where the frustration comes in.....about a month ago the doctor put hubby on Paxil because he was having ALOT of anxiety. The paxil has worked wonders on his anxiety, he feels a lot better and he is sleeping the best he has the whole time that we've been together. But from what we have read paxil has one of the highest risks for sexual side effects of all antidepressants. Sooooo, hubby has no probably become aroused but he can't climax. So we had sex for almost an hour and I'm hurting like crazy, feeling like I'm going to die and he doesn't even feel like he is close to finishing. He asks if I'm okay, I really can't lie at this point, so I say, I'm not okay, so of course he wants to stop because he feels horrible that I'm in pain. But then I feel horrible because he didn't climax and hasn't in over a week. I tried to help him manually but this didn't work either. Now he's depressed and upset and I'm in pain and didn't even make my hubby happy for my pain!!!! He mentioned this to the doctor and the doctor basically said it might get better but he feels that he reallys needs to stay on the paxil and doesn't want to change it. UGH!!!!!
Working...
X